# SDR SWIA2018071244879

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 38,720 hours, 32,852 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COWL CRACKED. R&R ENGINE NOSE COWL IAW AMM 71-61-01. OPS CHECK GOOD AT THIS TIME.
